Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Losing hairs in the front portion, advised Q-SERA hair serum, father also has baldness. Is it hereditary ?

My query is for any good Dermatologist...I am 31 yrs old Male, and loosing hairs in the front portion. My father has baldness. I showed to a Dermatologist ( MD-SKIN) and she said to use Q-SERA HAIR SERUM. But she said you will loose you hairs similar to your father and Q-SERA can save my hairs for few more yrs.. Kindly give your opinion on this matter
Asked On : Sun, 7 Jul 2013
Answers:  1 Views:  3426
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
Hello,
Welcome to healthcare magic
You are having hair loss mainly from the frontal portion. This is a patterned hair fall seen in Male pattern baldness. There are US FDA approved treatments for it like topical minoxidil 5 % solution and Finasteride tablets. You should follow these medicines than Q sera is my opinion as Q sera is not yet approved. I am not telling that it won't help in your hair fall . Get these prescribed by another dermatologist.

One thing you should realize is this hair loss is in your genes. Whatever treatment you will be on will halt the process. Once treatment is stopped genes will take over. So we need to maintain the treatment on a long term. So as long as you need your baldness to be delayed that long you should maintain minoxidil solution.
Hope this helped.
Take care
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions